×

Found 510 Documents (Results 1–100)

100
MathJax

Terminal invariance of jump diffusions. (English. Russian original) Zbl 1478.93664

Dokl. Math. 102, No. 1, 353-355 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 493, 108-111 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Sufficient conditions for terminal invariance of stochastic jump diffusion systems. (English. Russian original) Zbl 1457.93074

Autom. Remote Control 81, No. 11, 2062-2077 (2020); translation from Avtom. Telemekh. 2020, No. 11, 155-173 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Sufficient conditions of optimality for forward-backward doubly SDEs with jumps. (English) Zbl 1403.93193

Eddahbi, M’hamed (ed.) et al., Statistical methods and applications in insurance and finance. CIMPA school, Marrakech and Kelaat M’gouna, Morocco, April 8–20, 2013. Cham: Springer (ISBN 978-3-319-30416-8/hbk; 978-3-319-30417-5/ebook). Springer Proceedings in Mathematics & Statistics 158, 173-191 (2016).
MSC:  93E20 49K45 60H10 60J75
PDF BibTeX XML Cite
Full Text: DOI

Dynamic games for Markov jump stochastic delay systems. (English) Zbl 1350.93097

Witrant, Emmanuel (ed.) et al., Recent results on time-delay systems. Analysis and control. Selected papers based on the presentations at the 11th International Federation of Automatic Control, IFAC, workshop on time-delay systems, Genoble, France, February 4–6, 2013 and at the 52nd IEEE conference on decision and control, Florence, Italy, December 10–13, 2013. Cham: Springer (ISBN 978-3-319-26367-0/hbk; 978-3-319-26369-4/ebook). Advances in Delays and Dynamics 5, 207-227 (2016).
MSC:  93E20 49N70 60J75 49K45 91A25 93B36 93C05
PDF BibTeX XML Cite
Full Text: DOI

Optimal control of predictive mean-field equations and applications to finance. (English) Zbl 1341.49032

Benth, Fred Espen (ed.) et al., Stochastics of environmental and financial economics. Centre of Advanced Study, Oslo, Norway, 2014–2015. Cham: Springer (ISBN 978-3-319-23424-3/hbk; 978-3-319-23425-0/ebook). Springer Proceedings in Mathematics & Statistics 138, 301-320 (2016).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Dynamic programming for an investment/consumption problem in illiquid markets with regime-switching. (English) Zbl 1322.49042

Chojnowska-Michalik, Anna (ed.) et al., Stochastic analysis. Special volume in honour of Jerzy Zabczyk. Selected papers based on the presentations at the Banach Center conference on stochastic analysis and control, Bȩdlewo, Poland, May 6–10, 2013. Warsaw: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-28-7/pbk). Banach Center Publications 105, 103-118 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software